# SDR AALA20011621

- Difficulty date: August 7, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 5100 · Standard Practices/Structures
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1291
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND INTERCOSTAL STATION 1291 BL0 CRACKED.  REPLACED INTERCOSTAL PER SRM 51-01.  (M)
